# SDR IPXA1667361

- Difficulty date: June 19, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587658
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL POS 6/7R HAS 2 EA .2500" HOLES.  FABRICATED NEW PANEL IAW EO B767-5320-9693-H.
